# SDR ASAA2020100133293

- Difficulty date: October 1, 2020
- Submitted: October 9, 2020
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 45,955 hours, 13,887 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Seat Row 29
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY AISLE LIGHT AT SEAT ROW 29 RT INOPERABLE.  GROUNDED-YES.  RELAMPED EMERGENCY AISLE LIGHT AT SEAT ROW 29 RT.  OPERATIONS CHECK GOOD, IAW B737-800 AMM 33-51-03-960-801.
